By Topic

A Note on “Global Robust Stability Criteria for Interval Delayed Neural Networks Via an LMI Approach”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jin-Liang Shao ; Sch. of Appl. Math., Univ. of Electron. Sci. & Technol. of China, Chengdu ; Ting-Zhu Huang

A recently reported result concerning the global exponential robust stability of delayed neural networks is revisited. It is shown by a counter example that the result is invalid because the proof is incorrect, and then a modified version is given. The paper also presents an improved sufficient condition for global exponential robust stability of the neural networks with unbounded activation functions and time-varying delays. Finally, a numerical simulation is given to show the effectiveness of the obtained result.

Published in:

IEEE Transactions on Circuits and Systems II: Express Briefs  (Volume:55 ,  Issue: 11 )